# SDR J7SA2025112400463

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 11,239 hours, 7,659 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Damaged
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING NOTED ON TWO SEPARATE FULL RIGHT RUDDER FULL RIGHT BRAKE APPLICATIONS. ACCOMPLISHED A GIV OF THE CONTROL PEDALS IAW AMM 27-01-02 AND THE RUDDER FORWARD TORQUE TUBE IAW AMM 27-21-06. FOUND THE TOP BRACKET HOLDING THE CENTER RUDDER FORWARD TORQUE TUBE FLEXING / MOVING WHEN THE RUDDER IS MOVED FULL RIGHT AND FULL LEFT. REPLACED THE MOUNTING HARDWARE TO THE AIRFRAME FROM THE CENTER RUDDER FORWARD TORQUE TUBE TOP BRACKET AND APPLIED TORQUE TO 42 IN-LBS IAW AMM 27-21-05. NO FURTHER DEFECTS NOTED.
